on thurssday i had a camera down my nose which terrified me because of my anxiety yesterday i didn't feel to bad but today i feel more

anxious again i am only on diazapen because all the tablets they have perscribed me have bad side effects so at the moment i am only on diazapen but the doctor won't perscribe them anymore will the anxiety go away eventually as it frightens me the way i feel i was perscribed this week trazodone but with it hard to swallow the hospital told me not to take them i want to try and feel better without tablets is this possible

4 Replies

  • Hi beechcroft.

    hopefully that camera is the last thing, and you can sit and rest a bit now, knowing nothing is wrong.

    It sure is possible, you need to practice all the coping strategies, and de-sensitise your nerves, but it does happen, and when you break through, life's quite wonderfull really.

    If you want to feel better, don't try accept and it melts away, slowly.

    wishing you well



  • I had the camera up my nose

    Infact I have had the camera every where

    It wasn't to bad , was the anxiety that made it worse , I had a little damaged nerve that's all , nothing to worry about though

    You could be still feeling the after effects as getting so anxious does leave our bodies drained

    I hope they have weaned you of diazepam ? depending how long you have been taking them

    Can make you feel a little anxious when stopping diazepam , could be why you feel as you do

    If you really cant cope , I would still go back & let GP no

    Hope you feel better soon




  • Hi. I had camera down my throat. Made me very anxious and for few days after. You need time to settle down. I have been on trazodone for 15 years. Had no side effects at all. Did with others. Has a sedative which is good and i take it at night. It comes in different size tablets and also a liquid. That would be easier to swallow. Helps me sleep which is good. Also can be split up and taken i the day too to help anxiety. Well worth a try if you can. I have occasional diazapam too. 2mg up to 3 times a week. Cbt can help with anxiety. Best wishes. X

  • why do i feel a little better at night and so bad in a morning can the anxiety go away without tablets and you said you didn't have any side effect from the trazodone because one of them is swelling of the throat and with what i have just had it makes me affraid to take them i feel thirsty but my blood sugar level is ok not on solid food yet only had a bit of pasta been told to eat soft food for a while

You may also like...